Log in
Cholesterol Support
7,869 members2,225 posts

Statins and ED (erectile dysfunction)

Hi Folks below is something I just added to a thread of mine on www.pegym .com and thought it should be added here as well, it will make you think a bit more on this drug statin.

NOWHARD

Hi Guys and Girls, I was on you tube last night and something come along in how to raise testosterone by a doctor, sorry forgot his name, but as he was going through his list of 7, one of the things that did come was how important our cholesterol was and being on statins can bring on ED, ED the one thing us guys don't want and something you girls don't want your loving guys to get, so below your find some info on it.

webmd.com/erectile-dysfu......

ncbi.nlm.nih.gov/pubmed/195...

Great you can be put on a drug that is supposed to be helping you? but gives you another big problem if your a guy, if it does this to men what can it be doing to women, I will research that part.

NOWHARD

27 Replies
oldestnewest

This site of healthunlocked is for running not general medical conditions

Reply

I am not sure what your response trying to deliver?

Cholesterol medication is statin and there are many side effects from statin!!!

Reply

I have been on statin 40 for 12 years, all it has done for me is lower my cholesterol level.

Reply

Hi Sandy, So you married then, so if your loving husband got ED from going on statins would you be happy that your happy sex life was stripped away from you, its a drug that is supposed to help and not ruin your lives with terrible side effects that this one drug is giving some people,

That is why I put it up, its a drug that I'm so against along with so many others.

NOWHARD

1 like
Reply

Less than 1%.... Study states non conclusive.... I would say no correlation between statin and ed

Reply

SO Arty you on statins? hope not would not like you to be in that 1%, but if so your find just how bad your be, I have been there with ED but not from statins as I would not go anywhere near them.

But ED makes you sit up and think, and by the some ED drugs are not good for some of us men as I found out the hard way.

NOWHARD

Reply

Artysax is always pro-Big Pharma and everything Big Pharma pushes and peddles.

Reply

That is you trying to show off your revolutionary credentials.... A bit silly really considering this forum is about being open to advice and helping each other... Try it... You may learn something

1 like
Reply

I've never seen you be "open" to anything other than the Big Pharma line, and the Big Pharma pills. I've see you instruct people on this forum to just do as they're told and take the Big Pharma drugs without question and without first researching side-effects.

Try a different tack sometime... you may learn something.

Reply

Yer... 80mg a day.... For 2 years now...

Reply

How did 80mg a day statin help you in the last two years?

Reply

I have not had any problems with my heart... The muscle has remodelled and has <5% damage. Artery walls clearer with less plaque. Blood pressure steady 120/80. I've been lucky... Recent consultation following echo gram of heart resulted in stopping beta blocker. So just statin and ramipril now. Only sad thing is severe ED. but who knows what caused that.

Reply

Arty could be the beta blockers, or could be from a mix of them and your statins, but it really depends on just how bad your ED is, sometimes even coming off drugs makes no difference as the damage is done.

Your only way back to any kind of a sex life would be with an implant, but you could lose up to an inch of your length.

NOWHARD

Reply

That is exactly what the consultant Urologist said.

Reply

Please try and avoid any procedures!

Reply

I am coming to the point of acceptance.... But it ain't easy.

Reply

As somebody who has had triple bypass, been on beta-blockers, ramipril, clopidogrel, AND statins, and has since come off of ALL of those and now do not take ANY medications, my anecdotal evidence is that none of the medications impacted ED. I didn't have ED to begin with and I don't have it now.

I have read about ED and it is entirely about blood flow and vasodilation (the ability of the endothelium to dilate to permit more blood flow).

If you have ED then that's an extension of your vascular disease and shows that your arteries including the ones that flow to that point, are not functioning normally.

The solution is a whole-foods, plant-based diet, that is high in green vegetables that induce vasodilation, as well as high fibre foods like legumes. Daily exercise is also critical as that triggers nitric oxide production which is what dilates your arteries.

Over time, if you are strict about your diet as I am, any blood flow issues will dissipate and you will return to form.

I must emphasize, whole-foods. Processed foods are full of sugar and other artery-clogging and vasoconstricting ingredients like trans-fats.

Make sugar and simple carbohydrates your enemy and you will return to health in all ways (combined with daily exercise). You are NOT condemned to ED.

Reply

Doing that.... No benefit

Reply

Rome wasn't built in a day my friend. Plaque regression takes time. Stick with the program, eventually results will arrive.

Reply

It's been 2 years now and just gets worse!!!

Reply

Thanx Buddy!! I'm grateful that I'm still kicking... Haha

Reply

To measure your progress, so you have something to track and look forward to, try getting an endothelium function test using either the EndoPat, Angiodefender, or Vendy's endothelix devices that each measure FMD (flow mediated dilation).

Do a search in the area where you live to find a clinic which offers either one of these devices for testing (they are competitor devices).

Check out these links:

endothelix.com/?gclid=CjwKC...

everisthealth.com/

itamar-medical.com/patients...

Reply

Is this equivalent to a dopler ultra sound?

Reply

yes I believe doppler ultra sound is used in hospitals to measure FMD, but these devices are used in a clinical setting and are fast and accurate.

Reply

Could it be libido is the issue and not ED? Testosterone drops off with age. I know there are testosterone supplements and or meds to increase it again. Lifting weights also increases it naturally as do foods high in zinc such as pumpkin seeds.

Reply

It's vasceral leak.... To replace my frustration I bought a yacht and go sailing all the time... Still got loads of energy... Yer did think about testosterone... But another tablet?? Not sure...

Reply

Hi SoS, I think you better do some more reading on ED and your find that there are many ways that us guys can get ED and medications are one of the biggest there is and some even put some guys out of action for the rest of there lives.

Ed is something that should not be just passed away as blood flow problems. OK

NOWHARD

1 like
Reply

You may also like...